MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned in its vial.The stent is bloody.All four glue spots are visible on the covering.Two glue spots are detached from the stent frame.The root cause of the detachment cannot be confirmed.The stent and covering appear to be normal other than the detached glue spots.All covered cp stents are inspected for proper covering attachment in final inspection.A sample from each lot is tested for covering attachment strength.The sample from this lot of stent had a covering attachment strength of 1.78lbs, which is above the minimum specification.The production traveler (dhr) was reviewed and no issues were found.All devices in this lot met the criteria for release and distribution.There are no other associated complaints with this lot of devices.A review was performed on the component lots used for the manufacturing of this lot of devices.There were no other associated complaints with the components used; glue and eptfe.
 
Event or Problem Description
As per the report from the user facility / distributor: physician was prepping and the stent covering came off of the stent, the covering peeled off.Physician used another cp stent the exact same size and it worked perfectly.Physician stated that this has never happened before.The product is saved in the tube.The size of the balloon the stent was mounted on: bib 16x3.Physician barely began to crimp and the covering came off of the stent.The ring mandril was used during the crimping process.The covering came off before it could be used.Physician is a long time cp stent customer.

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key12108329
Report Number1318694-2021-00005
Device Sequence Number17309375
Product Code PNF
UDI-Device Identifier04046964898792
UDI-Public04046964898792
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number427
Device Catalogue NumberCVRDCP8Z28
Device Lot NumberCCP-0885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1